# SDR AU970287

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 15514
- Condition: Contaminated
- Location: Turbine Eng Oil
- Component: Tmeca, 0292005250
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE CHIP DETECTORS, MAGNETIC PLUGS AND FILTER CONTAMINATED WITH METAL PARTICLES
